# SDR CALA2021021500175

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300169
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7021 FWD CGO - STA 522-544 LBL 30 S-36L STRINGER FOUND DENT REF NR L/P 9131368 FWD CGO STA 522-544 S36L STRINGER PERMANENT REPAIRED AS PER SRM 53-00-03 REPAIR 2 FIG 201 DETAIL 111. FORM 44.0008 ITEM 1-14 ACC OMPLISHED.
